Great Folktales of Wit and Humor
Bibliographic Data
| ID | 2770993 |
|---|---|
| Authors | Warren E Roberts, James R Foster |
| Year | 1957 |
| Volume | 70 |
| Issue | 278 |
| Pages | 366 |
| Publication date | 1957-10-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of American Folklore (JOURNAL) |
| Journal identifiers | ISSN: 0021-8715 • E-ISSN: 1535-1882 |
| Publisher | University of Illinois Press (PUBLISHER • US) |
| DOI | 10.2307/537816 |
| OpenAlex | W4245608184 |
| Language | EN |
| Highly cited | No |
|---|